# SDR CALA2025061805653

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 10,487 hours, 3,479 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BACK OF AIRCRAFT AND AFT GALLEY HAD FECAL ODOR ON TAKEOFF. SMELL SUBSIDED AFTER CRUISE. INSPECTED AREA FOUND NO EVIDENCE OF SPILL,   FLUSH LAVS D&E NO LEAKS NOTED. GALLEY AREA FOUND TO BE DRY.
